# SDR SWAA2017022712120

- Difficulty date: February 11, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 33,436 hours, 16,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545855
- Condition: Corroded
- Location: Bs 695-705
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM WEB CORRODED BETWEEN BS 695 - 705.   REPAIRED THE WEB IAW EA.
